# SDR AT9900118

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: R-1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND RIGHT SIDE FUSELAGE SKIN HAS A PREVIOUS .5 BY .75 CUT OUT, WITH FILLER INSTALLED AT FORWARD LOWER CORNER OF FORWARD GALLEY SERVICE R-1 DOOR.  REMOVED FORWARD COVER PLATE TO FACILITATE REPAIR.  FABRICATED NEW DOUBLERS, TREATED, PRIMED AND INSTALLED IAW B737 SRM 51-10-2, 51-30-2, MM 51-20-11, AND RES NR 9947.
